Title

Analytical approximation formula for barrier option prices under the regime-switching model

RIS ID

144686

Publication Details

He, X. & Zhu, S. (2019). Analytical approximation formula for barrier option prices under the regime-switching model. Journal of Derivatives, 27 (2), 108-118.

Abstract

© 2019 Portfolio Management Research. All rights reserved. In this article barrier options are analytically evaluated under the regime-switching model, with the volatility of the underlying price being allowed to jump between different states following a Markov chain. The target barrier option prices are expressed in a Fourier cosine series after a particular approximation formula is obtained. The accuracy and efficiency of the newly derived formula are demonstrated through numerical experiments, demonstrating the formula's potential for practical applications.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.3905/jod.2019.1.088